# SDR USAA050540

- Difficulty date: April 20, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N374US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22953
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Gouged
- Location: Fuselage
- Part time: 56,183 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND SEAT TRACK WITH NICKS AND GOUGES, .90 INCH BY .2 INCH BY .022 INCH AND .40 INCH BY .10 INCH BY .025 INCH, MCD FROM STATION 480-520.  FABRICATED NEW SEAT TRACK, REMOVED AND REPLACED PER SRM 53-00-52, SRM 51-40-02.  (M)
